# SDR SIMA0462

- Difficulty date: February 15, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192414A
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGR - FLT 4929 - EMERGENCY EXIT LIGHT OVER 3BC INOPERATIVE.  REMOVED AND REPLACED FUSE BY 20LN EPS PACK IAW SAAB AMM CH 20-10.  OPS CHECK GOOD AT THIS TIME.  (M)
